# SDR ZZDA2012085

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DETECTED CHLORINE ODOR IN CABIN & COCKPIT CREW MEMBERS EYES SENSED BURNING (A LITTLE) FA USED OXY MASK.  PER DEFECT 1922990 ITM 1, INSP PERFORMED & SIGNED OFF ON 1922990-2 AND POB SERVICED ON 1922990-3.
